Show ratings & reviews for

3.2 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

14 People found this comment helpful

I have read some of the things that other people have posted about this drug and they are scary. I have been taking this for almost a month and am starting to see results that I like. The nails are starting to grow out clear. I have had no ill side affects from this drug.

Shared reviews and ratings

RJ | 65-74 | Male | Patient
2/10/2012
Condition: Athlete's Foot
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

only recently began using

Report this postFill 3Created with Sketch.
handyman | 45-54 | Male | On medication for 1 to 6 months | Patient
8/29/2010
Condition: Chronic Fungal Infection of Skin
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I had fungal infection of the skin and nails some years ago. About 3-4 months into the medication I was taking, a severe rash appeared. My wife, being a RN took the medication away and everything but one toe nail cleared up. Late in the year of 2009, a spot of fungas surfaced on my right hand in between my little finger and ring finger. Then into my finger nail. In July of this year my doctor wrote out a script for lamisil, and terbinafine is what I received. One month into a five month program, little red bumps have appeared on my chest, back, legs, and now starting to come out on my face. No itching has occured yet with this situation. My wife will be montoring this.

Report this postFill 3Created with Sketch.
adrome2201 | 55-64 | On medication for less than 1 month | Patient
3/23/2010
Condition: Other
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I have read some of the things that other people have posted about this drug and they are scary. I have been taking this for almost a month and am starting to see results that I like. The nails are starting to grow out clear. I have had no ill side affects from this drug.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More